# SDR CA060227017

- Difficulty date: February 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 81850011
- Part serial: F5447
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE ENGINE WAS FOUND TO NOT RESPOND TO THROTTLE LEVER INPUT AND WAS SHUT DOWN IN FLIGHT.  THE ENGINE FUEL CONTROL UNIT AND FLOW DIVIDER VALVE WERE SUBSEQUENTLY REPLACED.
